MathSciNet Relay Station
MathSciNet bibliographic data
MR2259130 (2007e:93108) 93E03 (93B36)
Zhang, Weihai; Zhang, Huanshui; Chen, Bor-Sen Stochastic $H\sb 2/H\sb \infty$ control with $(x,u,v)$-dependent noise: finite horizon case. Automatica J. IFAC 42 (2006), no. 11, 1891–1898.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement